Our partner

It is currently Wed Feb 24, 2021 6:22 pm

News News of Medication

Site map of Medication » Forum : Medication

Medication message board, open discussion, and online support
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

Can antidepressants interfere with psychotherapy in any way?

I have been going to talk therapy since October 2017 after experiencing a nervous breakdown a few months prior. I'm emotionally and physically depleted (though a bit better), but still experience weekly panic attacks and unstable mood -- between swings of depression and anxiety/panic, crying spells etc.

Therapy has been extremely helpful and it's been very relieving. However, on a physical and mental level I am fatigued with all these symptoms.

I want to try ...
Read more : Can antidepressants interfere with psychotherapy in any way? | Views : 1717 | Replies : 4


What have you done to me?

I took Risperidone and Prozac at 0.25mg and 20mg for 10 days last July. I now have Hyperprolactinemia and gynecomastia. With no sign of a prolactinoma...

What have you bastards done to me? I trust you with my health only to have you ruin it even further, I was fine before this, I have OCD and feelings of unreality. And that is it. Now I have two more problems added on. Those "meds" were utterly ...
Read more : What have you done to me? | Views : 1831 | Replies : 2


Venlafaxine and Quetiapine - now with added Mirtazipine

Hello all. I suffer from GAD and OCD. I have been on 150mg of venlafaxine for years. About 4 years ago I had 150mg of quetiapine (not modified release) presecribed which has now gone up to 300mg daily.

I have some 25s knocking about from previous dose alterations and am taking 375mg a day.

In addition I have now been prescirbed 30mg of mirtazipine a day. I am worried about serotoning syndrome.

I see the ...
Read more : Venlafaxine and Quetiapine - now with added Mirtazipine | Views : 1741 | Replies : 3


Different brand/manufacturers - Wellbutrin

I'm back again with another Wellbutrin question lol :P

So, I first began taking Wellbutrin maybe two years ago, and I've started taking it again for a few months now. I had some initial anxiety, shakiness, jitteriness, etc. that I posted about before. Things all leveled out, and the past couple of months I have seen a lot of improvement.

So I've recently filled my third bottle ...
Read more : Different brand/manufacturers - Wellbutrin | Views : 1698 | Replies : 2


What would you do?

What would you do if you couldn't afford your medication from your doctor?
I live a country where healthcare isn't provided for all, so not everyone can receive meds.
It makes you wonder why there aren't street dealers covering this area of meds that aren't used to get high.
Read more : What would you do? | Views : 1873 | Replies : 0


Back on meds, feeling crazy, Wellbutrin

So, I have BPD and have suffered from depression and taken medication on and off since I was 12, I am 26 now. I've had a lot of problems being consistent in the past, I will take my meds for 6 months, stop for six months, take for a year, stop for a year, constantly cycling, always coming back to the conclusion that I just can't seem to cope without them, I always get progressively ...
Read more : Back on meds, feeling crazy, Wellbutrin | Views : 1780 | Replies : 3


Medications to slow down brain or cause big relaxation?

I've not had much luck with medication thus far in my life for helping with my areas of mental illness. I have much psychotic type stuff going on, but the related medications they prescribed for that weren't of much help. I'm curious to try and give it a go again seeking help from medication though and am curious to do research first before just going to a doctor.

I'm thinking the right medication(s) to cause ...
Read more : Medications to slow down brain or cause big relaxation? | Views : 1840 | Replies : 1


Quit taking some of my meds

Like the title says, I quit taking some of the meds in my signature. I only take the mirtazapine (to sleep) and the klonopin (for anxiety). I took Seroquel briefly, but it made me feel like a complete zombie and I refused to take it and told them to give me something else. So they gave me Geodon and I took it for a couple months. It seemed ok at first, no bad side effects ...
Read more : Quit taking some of my meds | Views : 1535 | Replies : 1


Ect or tms

Has anyone had experience with ect or tms... I'm getting desprite.
Read more : Ect or tms | Views : 2395 | Replies : 5


Clonazepam question

Hi people! I've meeting my psychoatrist for the past two months ,he prescribe zoloft and vistaril for social anxiety but that hasn't help , i want to know if i just can tell him to precribe me klonopin? He is one of those doctors that ask two question and in four minutes you have your prescription in hand.
Read more : Clonazepam question | Views : 1775 | Replies : 2


 

Login  •  Register


Statistics

Total posts 2158323 • Total topics 181804 • Total members 208499